# SDR CALA2025071806710

- Difficulty date: July 16, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 47,006 hours, 17,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: A/C Pack
- Part number: 5106CW
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY LIGHT BULB INOPERATIVE.  REPLACED BULB.
